# SDR DALA2025062604775

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 76,244 hours, 36,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: L1 DOOR ASSIT REQUIRES SERVICE. C/A: SERVICED L1 DOOR REF A320 AMM 52-10. OK FOR SVC. (LP: 7404911)
